Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Cheyenne, WY

June 1, 2014Cheyenne County, Kimball County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2014, 5:26 PM MDT for Cheyenne County, Kimball County, Morrill County, Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 5:26 PM MDT (23:26 UTC)
Expired
Jun 1, 2014, 6:30 PM MDT
In force
64 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, NE, Kimball County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 159 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:38 PM MDTHAIL 0.510 W Gurley, NE
Jun 1, 6:00 PM MDTTSTM WND GST 507 Se Gurley, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-361 J/kg
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WUUS55 KCYS 012326
SVRCYS
NEC033-105-123-020030-
/O.NEW.KCYS.SV.W.0040.140601T2326Z-140602T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 521 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  POTTER...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...DALTON...GURLEY...BROWNSON...SIDNEY AIRPORT...LORENZO...
  COLTON...SUNOL AND LODGEPOLE.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 28 AND 77.

THIS REPLACES THE PREVIOUSLY ISSUED FOR THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4100 10263 4099 10277 4100 10334 4125 10356
      4156 10314 4136 10260 4101 10261
TIME...MOT...LOC 2326Z 314DEG 30KT 4131 10321

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
3 follow-up statements
648 
WWUS55 KCYS 012344
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
544 PM MDT SUN JUN 1 2014

NEC105-123-012354-
/O.CAN.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/
KIMBALL NE-MORRILL NE-
544 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORRILL AND
NORTHEASTERN KIMBALL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4120 10336 4143 10307 4128 10261 4101 10261
      4100 10263 4099 10277 4100 10314
TIME...MOT...LOC 2344Z 300DEG 33KT 4127 10299

$$

NEC033-020030-
/O.CON.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/
CHEYENNE NE-
544 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEYENNE
COUNTY UNTIL 630 PM MDT...

AT 540 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GURLEY...AND
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SIDNEY...LORENZO...SIDNEY AIRPORT...COLTON...SUNOL AND LODGEPOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4120 10336 4143 10307 4128 10261 4101 10261
      4100 10263 4099 10277 4100 10314
TIME...MOT...LOC 2344Z 300DEG 33KT 4127 10299

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
382 
WWUS55 KCYS 020004
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
604 PM MDT SUN JUN 1 2014

NEC033-020030-
/O.CON.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/
CHEYENNE NE-
604 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHEYENNE COUNTY UNTIL 630 PM MDT...

AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUNOL...AND
MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LODGEPOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4101 10261 4118 10287 4132 10274 4128 10261
TIME...MOT...LOC 0003Z 296DEG 38KT 4119 10275

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
121 
WWUS55 KCYS 020018
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT SUN JUN 1 2014

NEC033-020028-
/O.CAN.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/
CHEYENNE NE-
618 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4101 10261 4118 10287 4132 10274 4128 10261
TIME...MOT...LOC 0018Z 296DEG 38KT 4109 10258

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM MDT, 2 hours earlier.

Area forecast discussion, Jun 1, 3:26 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT SUN JUN 1 2014

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY)
ISSUED AT 3 PM MDT SUN JUN 1 2014

SHORTWAVE IS CURRENTLY MOVING TO THE NORTH OF THE CWA WITH ITS
AXIS ACROSS THE NEBRASKA PANHANDLE. COLD FRONT HAS PUSHED ACROSS
THE PLAINS WITH WINDS GOING NORTH TO NORTHEAST. AN AREA OF SHOWERS
AND EMBEDDED TSTMS IS MOVING OVER MUCH OF CONVERSE/NIOBRARA
COUNTIES AND SHOULD PUSH INTO THE NORTHERN PANHANDLE OVER THE NEXT
FEW HOURS. WEAK INSTABILITY IS SHOWN UP IN THIS REGION...LARGELY
CAUSED BY COOL MIDLVL TEMPS. NOT REAL CONFIDENT THAT WE WILL SEE
SVR STORMS THROUGH THE AFTN OVER THE CWA...HOWEVER THE BEST SHOT
WOULD BE FROM CHEYENNE TO SIDNEY ALONG THE COLORADO BORDER. THIS
IS WHERE THE SPC MESOANALYSIS SHOWS 1000-1500 J/KG OF MLCAPE
CO-LOCATED WITH 40 KTS OF BULK SHEAR. THE LARGE SCALE SUBSIDENCE
BEHIND THE SHORTWAVE COMBINED WITH A WEAK FRONTAL INVERSION AND
DECREASING INSTABILITY BY LATE AFTN ARE NEGATIVES FOR STRONGER
STORMS. THE HRRR MODEL HAS BEEN CONSISTENT WITH LITTLE IF ANY
STORMS DEVELOPING IN AREAS ALONG THE COLORADO BORDER. STORMS WILL
WIND DOWN BY LATE EVENING...NOT EXPECTING A REPEAT OF LAST NIGHT
WHERE STORMS LINGERED LATE INTO THE NIGHT.

QUIET WEATHER DAY ON MONDAY AS A SHORTWAVE MIDLVL RIDGE MOVES
OVERHEAD WITH SFC WINDS TURNING TO THE SE ACROSS THE PLAINS. THE
MODELS ARE NOT INDICATING MUCH QPF AT ALL...WHICH MAKES SENSE WITH
THE RIDGING ALOFT AND WEAK INSTABILITY. TEMPS COME UP ABOUT 5
DEGREES COMPARED TO TODAY. SOUTHWESTERLY FLOW ALOFT STRENGTHENS BY
TUESDAY WITH SHORTWAVE MOVING THROUGH DURING THE AFTN. THE TIMING
OF THE WAVE IS SUCH THAT THE DRYLINE IS LOCATED OVER THE PANHANDLE
DURING THE AFTN WITH VERY MOIST CONDITIONS TO THE EAST. THIS
BOUNDARY WILL BE THE FOCUS FOR CONVECTIVE INITIATION AND DEWPOINTS
ARE PROGGED TO BE IN THE VERY HIGH (60-65F) TO THE EAST.
INSTABILITY IS EXCELLENT (LI VALUES OF -9C) AS IS DEEP LAYER
SHEAR...SO WILL DEFINITELY HAVE TO WATCH FOR SVR STORMS OVER OUR
EASTERN ZONES. OF COURSE IF THE WAVE IS SLOWER AND THE SFC TROUGH
IS FURTHER WEST AND SOUTHEAST WINDS BACK UP ALONG THE LARAMIE
RANGE THEN THE SVR THREAT WOULD EXTEND TO ALMOST THE ENTIRE
PLAINS.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 3 PM MDT SUN JUN 1 2014

GFS SHOWS MAIN SHORTWAVE PRODUCING SCATTERED CONVECTION LATE
TUESDAY LIFTING OUT TO THE NORTHEAST EARLY WEDNESDAY WITH A
MID/UPPER DRYSLOT WORKING IN ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA. ECMWF ON WEDNESDAY A LITTLE LESS AGGRESSIVE THIS
FAR NORTH WITH THE UPPER DRYSLOT AND HENCE WOULD SUGGEST SOMEWHAT
GREATER CHANCE FOR AFTERNOON/EVENING CONVECTION ACROSS OUR AREA
AND OUR OFFICIAL FORECAST WILL ADVERTISE CHANCE POPS NORTH AND
SLIGHT CHANCE FOR THUNDERSTORMS IN THE SOUTH. FOR THURSDAY AND BEYOND...
GFS AND ECMWF DEPICT OVERALL MID/UPPER SYNOPTIC PATTERN TO BE
WEST-SOUTHWESTERLY AND FAIRLY ACTIVE FOR MUCH OF NEXT WEEK. SEMI-
ZONAL PATTERN ALOFT WILL LIKELY RESULT IN TIMING UNCERTAINTIES
WHEN EACH PIECE OF SHORTWAVE ENERGY WILL TRAVERSE OUR AREA...SO WE
KEPT AT LEAST SOME POPS GOING MOST AREAS WITH CHANCE POPS
CONCENTRATED IN THE AFTERNOON/EVENING HOURS THROUGH SATURDAY...THEN
WE BACKED POPS OFF A BIT BY NEXT SUNDAY AS GFS (AND TO SOME DEGREE
THE ECMWF) DEPICTS A LARGESCALE TROUGH AMPLIFYING TO OUR EAST WITH
RIDGING WORKING IN FROM THE WEST. THE ECMWF IS LESS BULLISH ON
AMPLIFYING THE EASTERN TROUGH...SO WE MAY END UP RAISING POPS FOR
SUNDAY ON SUBSEQUENT ISSUANCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1202 PM MDT SUN JUN 1 2014

COLD FRONTAL BOUNDARY GETTING A SHOVE SOUTH OF THE COLORADO BORDER
AS THE LEADING SHORTWAVE AHEAD OF A PASSING LOW OVER SOUTHERN
MONTANA EJECTS EASTWARD ACROSS THE WESTERN NEBRASKA PANHANDLE.
THERE IS STILL ENOUGH MIDLEVEL INSTABILITY BEHIND THE FRONT TO
GENERATE SCATTERED SCATTERED THUNDERSTORMS NORTH OF A LINE FROM
MEDICINE BOW WY TO KIMBALL NE TODAY...MEANING BETTER CHANCES FOR
THUNDERSTORMS THROUGH EARLY EVENING WOULD BE IN THE
CHADRON...SCOTTSBLUFF...ALLIANCE AND SIDNEY AREAS FOR AVIATION
FORECAST PURPOSES. ALSO...GETTING SOME ISOLATED SHOWERS DEVELOPING
IN THE HIGHER TERRAIN AROUND RAWLINS AND LARAMIE...AND INCLUDED
VCNTY MENTION OF THUNDERSTORMS THIS AFTERNOON AT THOSE AIRPORTS.
HRRR MODEL DOES SHOW SOME LINGERING CONVECTION IN THE 01Z-03Z
TIMEFRAME OVER THE NEBRASKA PANHANDLE...BUT AS THE UPPER LOW OVER
MONTANA LIFTS A BIT FARTHER OUT TO THE NORTHEAST TONIGHT AND WITH
THE LACK OF DYNAMIC FORCING ALOFT AND WITH WEAK LOW LEVEL
INSTABILITY...EXPECT ANY LINGERING THUNDERSTORM ACTIVITY AFTER 02Z
TO QUICKLY DIMINISH BY LATE EVENING.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT SUN JUN 1 2014

MINIMAL FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS.  SCATTERED SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA THROUGH
THIS EVENING BEFORE CONDITIONS DRY OUT EARLY NEXT WEEK...ESPECIALLY ALONG
AND WEST OF THE LARAMIE RANGE.  FOR AREAS WEST OF THE LARAMIE
RANGE...A DRIER AIRMASS WILL CAUSE MINIMUM HUMIDITY VALUES TO DROP
TO AROUND 20 PERCENT BY MONDAY AFTERNOON AND THEN TO 15 PERCENT BY
TUESDAY.  SOUTHWEST WINDS WILL ALSO BE GUSTY ON TUESDAY
AFTERNOON...HOWEVER A CRITICAL FIRE WEATHER THREAT IS NOT FORECASTED
SINCE FUELS ARE NOT SUPPORTIVE FOR FIRE GROWTH.

.HYDROLOGY...
ISSUED AT 3 PM MDT SUN JUN 1 2014

RIVER FLOODING WILL CONTINUE ALONG THE LITTLE SNAKE...UPPER NORTH
PLATTE...AND LARAMIE RIVERS THROUGH THE MIDDLE OF NEXT WEEK. HOWEVER
SIGNIFICANT RISES ARE NOT EXPECTED AND STAGES SHOULD BEGIN TO RECEDE
THROUGH MIDWEEK.  A DRY WEATHER PATTERN WILL DEVELOP TO THE WEST OF
THE LARAMIE RANGE OVER THE NEXT FEW DAYS AS MOISTURE DECREASES.
TEMPERATURES WILL BE SEASONAL...PRODUCING SOME SNOWMELT EACH DAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...GARMON
AVIATION...GARMON
FIRE WEATHER...FINCH
HYDROLOGY...FINCH
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 AM MDT SUN JUN 1 2014

NEZ002-003-019>021-054-055-095-096-021715-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1105 AM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY REDEVELOP OVER PORTIONS OF THE
NEBRASKA PANHANDLE THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE
ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH A THREAT FOR LARGE
HAIL AND DAMAGING WINDS. THERE IS ALSO A SMALL THREAT OF
TORNADOES. THUNDERSTORM ACTIVITY WILL QUICKLY MOVE EAST OF THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THIS WEEK. SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE SOUTHERN PANHANDLE THIS
AFTERNOON.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>119-021715-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1105 AM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER
THE PLAINS THIS AFTERNOON. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT
EXPECTED... GUSTY WINDS WILL BE POSSIBLE WITH SOME SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY WILL BE DRY ACROSS SOUTHEAST WYOMING BUT THERE IS A
CHANCES FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THE REST OF
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Local storm report, Jun 1, 4:59 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND GST     5 N ALLIANCE            42.17N 102.87W
06/01/2014  E50 MPH          BOX BUTTE          NE   TRAINED SPOTTER

&&

HAMMER
Local storm report, Jun 1, 5:02 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     1 W ALLIANCE            42.10N 102.89W
06/01/2014  E60 MPH          BOX BUTTE          NE   TRAINED SPOTTER

            VERY HEAVY RAIN.

&&

HAMMER
Local storm report, Jun 1, 5:05 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     ALLIANCE AIRPORT        42.05N 102.81W
06/01/2014  M73 MPH          BOX BUTTE          NE   ASOS

&&

HAMMER
Special weather statement, Jun 1, 5:10 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
510 PM MDT SUN JUN 1 2014

WYZ117>119-012345-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
510 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
545 PM MDT...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ARCHER EXIT...OR 13 MILES
SOUTHEAST OF CHEYENNE...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CARPENTER...

&&

LAT...LON 4101 10471 4117 10464 4106 10406 4099 10410
      4100 10470
TIME...MOT...LOC 2311Z 291DEG 15KT 4106 10454

MAZUR
Local storm report, Jun 1, 5:12 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     15 N BAYARD             41.97N 103.32W
06/01/2014  E60 MPH          MORRILL            NE   TRAINED SPOTTER

            0.4 INCH RAIN AND SMALL HAIL.

&&

HAMMER
Local storm report, Jun 1, 5:21 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             12 N POTTER             41.39N 103.31W
06/01/2014  M0.50 INCH       CHEYENNE           NE   TRAINED SPOTTER

            PEA TO MARBLE HAIL. GUSTS TO 40 MPH.

&&

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:14 PM MDTSpecial Weather StatementCYSSioux46 min
May 31, 7:01 PM MDTSpecial Weather StatementCYSBox Butte44 min
May 31, 8:06 PM MDTSpecial Weather StatementCYSScotts Bluff39 min
May 31, 8:16 PM MDTSevere Thunderstorm WarningCYSMorrill, Scotts Bluff, Sioux29 min
May 31, 8:31 PM MDTSpecial Weather StatementCYSCheyenne59 min
May 31, 8:39 PM MDTSevere Thunderstorm WarningCYSBox Butte, Scotts Bluff, Sioux36 min
May 31, 8:47 PM MDTSevere Thunderstorm WarningCYSBox Butte28 min
May 31, 9:17 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jun 1, 3:49 AM MDTSpecial Weather StatementCYSMorrill56 min
Jun 1, 4:42 AM MDTSpecial Weather StatementCYSMorrill33 min
Jun 1, 4:52 AM MDTSpecial Weather StatementCYSBox Butte38 min
Jun 1, 5:36 AM MDTSpecial Weather StatementCYSBox Butte54 min
Jun 1, 5:45 AM MDTAreal Flood AdvisoryCYSBox Butte3 hr
Jun 1, 6:24 AM MDTSpecial Weather StatementCYSMorrill66 min
Jun 1, 6:26 AM MDTSpecial Weather StatementCYSCheyenne64 min
Jun 1, 6:35 AM MDTSpecial Weather StatementCYSBox Butte55 min
Jun 1, 7:29 AM MDTSpecial Weather StatementCYSMorrill31 min
Jun 1, 11:32 AM MDTSpecial Weather StatementCYSDawes43 min
Jun 1, 3:35 PM MDTSpecial Weather StatementCYSScotts Bluff25 min
Jun 1, 3:41 PM MDTSpecial Weather StatementCYSSioux49 min
Jun 1, 3:56 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff, Sioux49 min
Jun 1, 4:41 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.